MathSciNet Relay Station
MathSciNet bibliographic data
MR2985170 60H30 (60G44 60G46 60H05 91B62)
Kardaras, Constantinos; Robertson, Scott Robust maximization of asymptotic growth. Ann. Appl. Probab. 22 (2012), no. 4, 1576–1610.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement